# SDR SWIA201439594

- Difficulty date: October 2, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 30,024 hours, 21,710 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE OVERSIZED FASTENERS RT SIDE IN AFT MLG DOOR HINGE  C-CHECK, REPAIRED 1EA OVERSIZED FASTENER HOLE & FASTENER ON HOLE NR 3 OF RT SIDE AFT MLG DOOR HINGE, PERFORMED REAM, NDT & AND INSTALLED OVERSIZED FASTENER, REF REO, NDT REPORT & M-337 FOR COMPLETE DETAILS.
